# SDR DALA2023012400553

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bent
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BENT WEB - INTERCOSTAL AT LEVEL STR 26L BTW FR STA. 500K AND 500L AT FWD CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL AT LEVEL STR 26L BTW FR STA. 500K AND REPLACED WEB - INTERCOSTAL AT LEVEL STR 26L BTW FR STA. 500K AND 500L AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 ANDDWG: D143A7505, SHEET: 120, 500L AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 ANDDWG: D143A7505, SHEET: 120.
